# SDR CA010629017

- Difficulty date: March 23, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING CLIMB, AT APPROX. 6000FT, RDADC FAIL. BOTH ADVISORY DISPLAYS RESE T LIGHT WAS ON. SAT 2 WAS SHOWING DASHES. ALTITUDE SELECT BLANK. BASIC PITCH MESSAGE ON. VSI 2 SHOWED 0. ALT PRESELECT BLANK. YAW DAMPER FAIL. AP DISCONNECTED EGPWS FAIL. RNAV MESSAGE "ADC FAIL" TRUE AIRSPEED INOP. ON ECP, "NR 2 ENG ECU FLAGGED. NO CHANGE WHEN L DADC WAS MADE MASTER. FLT ABORTED. A/C RETURNED TO BASE.ON GROUND: NO FAULT CODES IN FLT FAULT SUMMARY. UNABLE TO DUPLICATE THEFAULT ON GROU ND #2 AIR DATA COMPUTER REPLD. CHECKED WATER DRAINS..OK PITOT/STATIC LEAK TESTOK/PURGED PITOT/STATIS LINES...OK A/C RETURN TO SERVI
